Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    ricktsa is offline Junior Member
    Join Date
    Feb 2003
    Posts
    65

    Angry Irritability after gear?

    Whatup Bros! Im two weeks off of my first cycle, deca and sust for ten weeks, winnie and primos for 4 at the end. Im ready to start clomid soon, but ive been real pissy lately. Im aware of it, and I can tell that I am extremely irritable, often getting mad at literally nothing. Its not fun. Ill be watching TV and the commercials will come on and I get legitimately pissed off. Is this a typical syndrome associated with stoppong gear, will clomid help or exaccerbate the situation, or am I just tired and probably not gear related. I appreciate all your help.

    Thanks, happy lifting.

    Rick

  2. #2
    ricktsa is offline Junior Member
    Join Date
    Feb 2003
    Posts
    65
    oh yeah...and i had no problems with tension or irritability during the cycle, Im a pretty calm guy by nature outside of the gym. Dont know if that makes a difference.

  3. #3
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Your cycle of Deca and Sust shut you down pretty hard. This is probably just related to a post cycle hormone crash. Your natural hormone level output is low and you are no longer taking in high levels of exogenous hormones. Making the transistion back to natural can be as important as how to adminster the cycle itself.

    I would begin Clomid at 50mg every day starting now and then when you hit 21 days after the last shot of a decanoate ester (or 14 days after an enanthate ) - begin loading Clomid as usual. Also start an E/C/A type stack - it will help with energy... your adrenal glands also produce testosterone , second to the testes.

  4. #4
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    I'm definitely with Warrior. I had a hell of a time coping when I finished my last cycle. That is the same thing everyone told me, that it was related to a crash in hormone levels. I think this is one reason most guys feel bitchy when starting clomid. It's not so much the clomid that causes the mood swings, but the fluctuation in hormone levels. Bear with it...once your natural test production increases you'll feel better.

    -moto

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •